Postinfarction ventricular septal defect associated with long term steroid therapy

Fergus Coakley, J. Fennell, P. Crean

Research output: Contribution to journalArticle

Abstract

Two cases of postinfarction ventricular septal rupture in patients on long term steroid therapy are presented and the favourable outcome in both cases described. A possible association between steroid therapy and subsequent postinfarction septal rupture is discussed.

Original languageEnglish (US)
Pages (from-to)58-60
Number of pages3
JournalIrish Medical Journal
Volume90
Issue number2
StatePublished - 1997
Externally publishedYes

Fingerprint

Ventricular Heart Septal Defects
Ventricular Septal Rupture
Steroids
Rupture
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Postinfarction ventricular septal defect associated with long term steroid therapy. / Coakley, Fergus; Fennell, J.; Crean, P.

In: Irish Medical Journal, Vol. 90, No. 2, 1997, p. 58-60.

Research output: Contribution to journalArticle

@article{2cfae458be6f4b13955b85c3d2683529,
title = "Postinfarction ventricular septal defect associated with long term steroid therapy",
abstract = "Two cases of postinfarction ventricular septal rupture in patients on long term steroid therapy are presented and the favourable outcome in both cases described. A possible association between steroid therapy and subsequent postinfarction septal rupture is discussed.",
author = "Fergus Coakley and J. Fennell and P. Crean",
year = "1997",
language = "English (US)",
volume = "90",
pages = "58--60",
journal = "Irish Medical Journal",
issn = "0332-3102",
publisher = "Irish Medical Association",
number = "2",

}

TY - JOUR

T1 - Postinfarction ventricular septal defect associated with long term steroid therapy

AU - Coakley, Fergus

AU - Fennell, J.

AU - Crean, P.

PY - 1997

Y1 - 1997

N2 - Two cases of postinfarction ventricular septal rupture in patients on long term steroid therapy are presented and the favourable outcome in both cases described. A possible association between steroid therapy and subsequent postinfarction septal rupture is discussed.

AB - Two cases of postinfarction ventricular septal rupture in patients on long term steroid therapy are presented and the favourable outcome in both cases described. A possible association between steroid therapy and subsequent postinfarction septal rupture is discussed.

UR - http://www.scopus.com/inward/record.url?scp=17144459438&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17144459438&partnerID=8YFLogxK

M3 - Article

VL - 90

SP - 58

EP - 60

JO - Irish Medical Journal

JF - Irish Medical Journal

SN - 0332-3102

IS - 2

ER -